Wonderful.. it's making me crankydreamwalker said:Sounds a bit like a migraine, but not what the neurologists describe as a "classic" migraine, more like what they call a migraine with atypical features.
NeedMoreEmo said:I see.
I think it's kinda weird how we have different medicines, you'd think it'd be a universal thing.
Lynnakitty said:Wonderful.. it's making me cranky
I dont like drs.. I hate hospitals even more.. and the idea of a CT or an MRI makes me want to piss myself.dreamwalker said:It would make me pretty cranky too.
If they happen on a recurring basis there are prophylactic meds that can be taken on a regular basis to prevent them (Elavil is one), or meds that can be taken p.r.n. such as Maxalt and Imitrex. Ask a doctor, preferably a neurologist, who might want to check a CT or MRI just to make sure there aren't any brain disorders.
No pop? :oCoqui said:Try getting off of it for a while.
I've known numerous people that got severe headaches from the nutrasweet in them (or whatever it is)